Translator Disclaimer
1995 Linearized stability for semilinear Volterra integral equations
Nobuyuki Kato
Differential Integral Equations 8(1): 201-212 (1995).

Abstract

We give a principle of linearized stability of stationary solutions of semilinear Volterra integral equations in Banach spaces.

Citation

Download Citation

Nobuyuki Kato. "Linearized stability for semilinear Volterra integral equations." Differential Integral Equations 8 (1) 201 - 212, 1995.

Information

Published: 1995
First available in Project Euclid: 21 May 2013

zbMATH: 0814.45004
MathSciNet: MR1296118

Subjects:
Primary: 45D05
Secondary: 45G10, 45M10, 47N20

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.8 • No. 1 • 1995
Back to Top